# SDR HNAA2013121100614

- Difficulty date: December 11, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 63,133 hours, 70,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR FUSELAGE EMERGENCY LIGHT IS DIM.  REMOVED LENS, R & R BULB, AT SAID LOCATION, REINSTALLED LENS. OPS CHECKED GOOD.
